×

zbMATH — the first resource for mathematics

Weighted estimates for the Riemann-Liouville operators with variable limits. (Russian, English) Zbl 1046.47046
Sib. Mat. Zh. 44, No. 6, 1337-1349 (2003); translation in Sib. Math. J. 44, No. 6, 1049-1060 (2003).
The author gives criteria for boundedness of the fractional integration operators of the Riemann-Liouville type with variable limits between Lebesgue spaces on the real axis.

MSC:
47G10 Integral operators
47B38 Linear operators on function spaces (general)
45P05 Integral operators
PDF BibTeX XML Cite
Full Text: EMIS EuDML